MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LAG/COMP SCREW KIT 80/75; NAIL, FIXATION, BONE

SMITH & NEPHEW, INC. LAG/COMP SCREW KIT 80/75; NAIL, FIXATION, BONE
Catalog Number 71677080
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 03/25/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that following implantation of femoral nail for intertrochanteric fracture the lag screw is backing out about 5 mm but compression screw a lot.Fracture was being reduced well intra-op.Patient is doing fine with daily routine, no active sports activities, no pain.Due to no pain the surgeon did not take any actions and patient will be monitored.

Brand Name
LAG/COMP SCREW KIT 80/75
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6499653
Report Number1020279-2017-00272
Device Sequence Number16262370
Product Code JDS
UDI-Device Identifier03596010563286
UDI-Public03596010563286
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K040212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number71677080
Device Lot Number15CT52970
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2017
Supplement Date Received by Manufacturer03/25/2017
Initial Report FDA Received Date04/18/2017
Supplement Report FDA Received Date09/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INT HEX CAP SCR 5.0MM X 30MM, 71642230/16DM03706; INTERTAN 10S 10MM X 18CM 130D, 71675384/16HM20851